2019
Том 71
№ 1

All Issues

Azizov T. Ya.

Articles: 6
Article (Ukrainian)

On M. G. Krein's papers in the theory of spaces with an indefinite metric

Azizov T. Ya., Ginsburg Yu. P., Langer H.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 5–17

Article (Ukrainian)

Compact perturbations of normal operators in a Krein space

Azizov T. Ya., Ionas P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1299–1306

Article (Ukrainian)

An extension of invariant dual pairs

Azizov T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 958–961

Article (Ukrainian)

Kuehne-Iokhvidov-Straus effect

Azizov T. Ya., Shlyakman M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 484—486

Article (Ukrainian)

Completeness and the basis property of the eigen- and associated vectors of operators of the class K (H)

Azizov T. Ya., Usvyatsova Ye. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 86–88

Article (Ukrainian)

Invariant subspaces of commutative families of operators in a space with an indefinite metric

Azizov T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 293–299